# SDR RAIA961108

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 862
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 10,351 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SBA - FLT 4743 - IN FLT NR 2 ENGINE FUEL PRESSURE DROPPED AND ENGINE SHUT DOWN.  REMOVED AND REPLACED ENGINE.  (M)
